# SDR MASA200501076

- Difficulty date: December 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 15,952 hours, 14,593 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7172 ORD - DIVERTED AND DECLARED AN EMERGENCY TO CLT DUE TO THE MACH AND STAB TRIM CAUTION MESSAGES.  RESET SYSTEM PERFORMED OPS CHECKED GOOD.
